Bibtex de la publication

@Article{ Am2015.10,
author = {Amestoy, Patrick and Duff, Iain and L'Excellent, Jean-Yves and Rouet, Fran├žois-Henry},
title = "{Parallel computation of entries of A-1}",
journal = {SIAM Journal on Scientific Computing},
publisher = {Society for Industrial and Applied Mathematics (SIAM)},
address = {http://www.siam.org/},
year = {2015},
volume = {37},
number = {2},
pages = {266--284},
language = {anglais},
URL = {http://dx.doi.org/10.1137/120902616 - http://oatao.univ-toulouse.fr/16936/},
keywords = {Sparse Linear Algebra, parallel computing, MUMPS}
}